# SDR MASA2011102063876

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,438 hours, 15,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WOW INPUT CAUTION  A/C RTG WITH PAX ON AFTER PUSHBACK WITH MX FOR T/S PURPOSE.  RESET A/C POWER.
